On discontinuous wave-motion

Raman, C. V. ; Appaswamaiyer, S. (1916) On discontinuous wave-motion Philosophical Magazine, 31 (181). pp. 47-51. ISSN 1478-6435

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786440108635468


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:69845
Deposited On:14 Nov 2011 04:10
Last Modified:14 Nov 2011 04:10

Repository Staff Only: item control page